MathSciNet Relay Station
MathSciNet bibliographic data
MR2061212 57S30 (22E25 57S25)
Baues, Oliver Infra-solvmanifolds and rigidity of subgroups in solvable linear algebraic groups. Topology 43 (2004), no. 4, 903–924.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement